# SDR DALA2020022051277

- Difficulty date: February 14, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 434
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EVAL OF MONITER LOG #0706231 FOUND DENT AT BS434+11 3" ABOVE STR 25R CREASED. PERFORMED EXTERNAL SKIN REPAIR PER SRM 53-00-01. (LP 1489930)
